# SDR ASOA201101060

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 5,681 hours, 3,876 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL THE F/A CALLS US SAID THAT THERE IS SMOKE COMING FROM A LITTLE MORE THAN CENTER OF ACFT.  LPPK AT THE RT PACK, IT WAS AT 60 DEG AND GOING UP, CLOSED RT PACK, SMOKE STARTED TO GO AWAY.  R & R SEAL ON RT PACK FROM CONDENSER REHEATER UNIT IAW AMM 21-51-08.  LEAK CHECKED GOOD.
